# SDR FDEA202304190671

- Difficulty date: April 19, 2023
- Submitted: April 21, 2023
- Operation: Air carrier
- Aircraft: N589FE
- Make and model: Doug MD-11F
- Aircraft serial: 48491
- Aircraft time: 91,944 hours, 20,569 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: ACA7373
- Condition: Delaminated
- Location: Zone 200
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UPPER MAIN DECK FLOOR PANEL DELAM FROM STA 675-735  BETWEEN LBL75.25 TO 107.25 . FABRICATED NEW MAIN DECK FLOOR BOARD PANEL #231KF  PER FEDEX DRWG SRZ -25-005,   ACA7373 .     "  MAJOR REPAIR "
